# SDR ABXA20200720128

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 87,186 hours, 22,190 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASTER WARNING LIGHT ILLUMINATES DURING CRUISE FLIGHT, NO OTHER INDICATIONS OR EICAS MESSAGES NOTED. AIRCRAFT WAS GROUNDED.
